MAUDE Adverse Event Report: SMITH & NEPHEW, INC. UNIV FEM HD 28MM +8; PRSTHSS,HIP,SMI-CNSTRND,MTAL/PLYMR, CMNTD

SMITH & NEPHEW, INC. UNIV FEM HD 28MM +8; PRSTHSS,HIP,SMI-CNSTRND,MTAL/PLYMR, CMNTD
Catalog Number 129937
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a revision surgery due to pain.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].

Brand Name
UNIV FEM HD 28MM +8
Common Device Name
PRSTHSS,HIP,SMI-CNSTRND,MTAL/PLYMR, CMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7133559
Report Number1020279-2017-01292
Device Sequence Number16411037
Product Code JDI
UDI-Device Identifier03596010087416
UDI-Public03596010087416
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K870128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2012
Device Catalogue Number129937
Device Lot Number02EM08995
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer12/13/2017
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;